# SDR BJNA202503240001

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N808VL
- Make and model: Boeing 737-8EH
- Aircraft serial: 37597
- Aircraft time: 42,996 hours, 28,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND 30ABC, 32/33ABC, 34DEF AREA LIGHTS INOP.  R/R 30ABC, 32/33ABC, 34DEF AREA LIGHTS IAW B737 AMM 33-51-03-960-801. OPS CHECK NOT GOOD. TROUBLESHOT WITH FIM 33-50 TASK 801, (I)(2)(C)(1) LIGHT ASSEMBLY REPLACEMENT 34DEF IAW B737 AMM TASK 33-51-03-960-802. OPS CHECK NOT GOOD. PLACING ITEM ON MEL 33-02-01, CAT C. SUSPECT FAULTY WIRING. MORE TROUBLESHOOTING REQ. MCC BM 117267 NOTIFIED. DMI REMAINS OPEN. A/C OK FOR SERVICE.  RECLASSIFIED MEL FROM 33-02-01 TO 33-15-01 MX CONT AF 545830. REF WO# 296381 FOR FURTHER TROUBLE SHOOTING. THIS CLEARS DMI 295818.  REF WO# 295818  RECLASSIFYING MEL FROM 33-02-01 TO MEL 33-15-01 CAT C DMI 296381 DATE OF DESCOVERY REMAINS THE SAME. MX CONT AF 545830.  SWAPPED AFT POWER SUPLY FROM LOCATION M1673 WITH POWER SUPLY M2335 IAW AMM 33-51-06-960-806 &SSM 33-51-14, IN ORDER TO CONFORM WITH MEL REQUIREMENTS. AC OK FOR SERVICE. THIS DMI REMAINS OPEN.
